MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION UNO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION UNO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number P2010005
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 29-jan-2026, a other health care professional contacted technical service to report that uno 102 es (product code p2010005, serial number (b)(6)), had improperly positioned hook, resulting in a patient fall.The fall was estimated to be a few centimeters above the bed.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The baxter technician found the fasteners are not suitable and needed to be replaced.Uno 102 mobile lift has electric raising and lowering of the lift arm.Uno mobile lift is intended mainly for use in post acute care facilities like nursing homes and other care homes in the most common lifting situations, for instance, transfers between bed and wheelchair, to and from toilet and for lifting to and from the floor.Uno mobile lift has three alternative height settings, in order always to provide the optimum lifting height.The technician replaced the fasteners to resolve the reported event.Based on this information, no further action is required.

Brand Name
UNO MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24431376
Report Number8030916-2026-00017
Device Sequence Number10393310
Product Code FSA
UDI-Device Identifier00887761981775
UDI-Public(01)00887761981775
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP2010005
Device Catalogue NumberP2010005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown